MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703051
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a ureteroscopy procedure, the patient's ureter was perforated, attributed to the sensor wire.The physician noted this happened with another of the same lot number.The physician felt different, the wire was darker blue, shinier, thinner, and more slippery than normal, with no rigidity or visible lines on the video tower, which contributed to the perforation and patient complications.The procedure was completed with a sensor wire from a different lot number obtained from stony brook main hospital, which appeared normal in appearance and feel.No further patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of sleeve detached.Imdrf patient code e2114 captures the reportable event of perforation.Imdrf impact code f12 captures the reportable event of serious injury/illness/impairment.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24256896
Report Number2124215-2026-06177
Device Sequence Number8467916
Product Code EZB
UDI-Device Identifier08714729302650
UDI-Public(01)08714729302650(17)280922(10)37526716
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703051
Device Catalogue Number670-305
Device Lot Number0037526716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/04/2026
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown